# SDR DXTA2016011106160

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 7,505 hours, 5,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AT FL300 STRONG SMELL OF KEROSENE WITH EYEBALL VENTS OPEN IN COCKPIT.  CREW HAD TO DON OXYGEN MASKS.  TROUBLESHOT, RAN APU & BOTH ENGS WITH BLEEDS ON INDEPENDENTLY, COULD NOT DUPLICATE DISCREPANCY.  R & R CONDENSER SOCK, INSPECTED, CLEANED & DRIED AT DUCTS.  RAN APU & BOTH ENGS AT HIGH POWER WITH BLEEDS ON & TRANSFERRED FUEL FROM BOTH TANKS.  NO EVIDENCE OF FUEL LEAKS OR ANY ABNORMAL ODORS FOUND.  LEAK & OPERATIONAL CHECKED GOOD.  WORK PERFORMED IAW AMM 21-51-00 12-19-02.
